# SDR CA190805005

- Difficulty date: July 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: C05500009013
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON FAIL (C) POSTED IN-FLIGHT  AILERON FAIL EICAS CAUTION MESSAGE GOT POSTED, QUICK REFERENCE HANDBOOK PROCEDURE WAS FOLLOWED AND THE AIRCRAFT DIVERTED.  AIRCRAFT WAS DECLARED AOG.  ONBOARD MAINTENANCE SYSTEM SHOWED FAULT CODE 2715F0006 - LEFT AILERON SURFACE OSCILLATORY FAULT/REPORTED BY PFCC  AFTER A POWER RESET, THE TECHNICIANS REPORTED NORMAL OPERATION OF THE AILERON. LEFT OUTBOARD AILERON ACTUATOR WAS REPLACED AND AIRCRAFT RETURNED IN SERVICE. (TC# 20190805005)
